# SDR DALA1254080655

- Difficulty date: November 3, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 78,491 hours, 32,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPN 5707AD FOUND CRACK INDICATION UPPER FWD L1 DOOR CUTOUT.  REPAIRED UPPER DOOR CRACK IAW ERA 508661-14AD, REV ORIG.
